# SDR IPXA2024120438050

- Difficulty date: October 24, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CREW DOOR NEED INTERNAL SKIN CLEANING AND CIC . 89-471.  CLEANED AREA IAW AMM 12-21-12. CIC APPLIED ON ORIGINATING TASK CARD# T3F18E002PX4W.
